Murty, C.V.L.N.. "A Note on Integral Near-Rings.." Monatshefte für Mathematik 99 (1985): 43-44. <http://eudml.org/doc/178213>.
@article{Murty1985, author = {Murty, C.V.L.N.}, journal = {Monatshefte für Mathematik}, keywords = {integral near-rings}, pages = {43-44}, title = {A Note on Integral Near-Rings.}, url = {http://eudml.org/doc/178213}, volume = {99}, year = {1985}, }
TY - JOUR AU - Murty, C.V.L.N. TI - A Note on Integral Near-Rings. JO - Monatshefte für Mathematik PY - 1985 VL - 99 SP - 43 EP - 44 KW - integral near-rings UR - http://eudml.org/doc/178213 ER -